MathSciNet Relay Station
MathSciNet bibliographic data
MR1126574 (92f:93094) 93D09
Wang, Qing Guo Necessary and sufficient conditions for stability of a matrix polytope with normal vertex matrices. Automatica J. IFAC 27 (1991), no. 5, 887–888.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement